# SDR SWAA2023112013958

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STATION 380 AND STATION 400; THE INTERCOSTAL AT LBL 13 HAS AN UPPER SURFACE CRACK.<[01] REMOVED DAMAGED PART FROM AIRCRAFT. DRILLED FASTENERS HOLES IN REPLACEMENT PART. REFERENCE SRM 51-10-02 AND SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION #1;[03] OK TO INSTALL;[04] INSTALLED NEW UPPER CHORD ON LBL 13 IAW SRM 51-40-02.;[05] C/W INSPECTION;[06] C/W INSPECTION
